# SDR 2006UALA02102

- Difficulty date: October 29, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 37,784 hours, 4,659 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO LEFT BODY GEAR DOOR FROM CONTACT WITH NR 3 FRONT TIRE.  REMOVED DAMAGED SECTION OF WEB AND REPAIRED REF SRM 51-70-13, REPAIR 1.    COMPLETED DOOR REPAIR.  INSTALLED LEFT BODY GEAR WHEEL WELL INBOARD DOOR.  SERVICED LEFT WING GEAR STRUT.  LOW STRUT ALLOWED BODY GEAR DOOR TO SETTLE ONTO TIRE, DAMAGING DOOR.
